Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I ve been dealing with peeling skin at the bottom of my feet. What it could be ?

Hello, I ve dealt with calluses on the bottom of my feet for years, just recently, about 1 year, I ve been dealing with peeling skin at the bottom of my feet, my doctor says it a yeast infection and prescribed Ketorac for it. I use it and for a couple hours my feet are happy but when I remove my socks to air them out the peeling start all over again. Help me, My feet are the souls to my heart .
Asked On : Thu, 18 Nov 2010
Answers:  1 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi due to your loss of your imunity you are getting this problem. Homoeopaths will give you medicine which stimulates your imunity so that you can come out of your problem. Usually this type of complaints starts after some stressful situation. So if u give a detail history Homoeopathy medicine will help you much better way.
Answered: Thu, 18 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor